# SDR CA001024032

- Difficulty date: October 6, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, ON A FERRY FLIGHT, PILOT REPORTED A FLAPS HALFSPEED MESSAGE, QUICKLY FOLLOWED BY A FLAPS FAIL. A 0 DEGREES FLAP LANDING WAS PERFORMED. REPLACED THE FECU.
